Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2017, Article ID 6173468, 8 pages
https://doi.org/10.1155/2017/6173468
Research Article

Best Proximity Point Results for Some Contractive Mappings in Uniform Spaces

1Department of Mathematics, Adeniran Ogunsanya College of Education, Otto/Ijanikin, Lagos, Nigeria
2Department of Mathematics, University of Lagos, Lagos, Nigeria

Correspondence should be addressed to Victoria Olisama; moc.oohay@amasilociv

Received 20 June 2016; Revised 22 December 2016; Accepted 26 February 2017; Published 26 April 2017

Academic Editor: Sivaguru Sritharan

Copyright © 2017 Victoria Olisama et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Victoria Olisama, Johnson Olaleru, and Hudson Akewe, “Best Proximity Point Results for Some Contractive Mappings in Uniform Spaces,” International Journal of Analysis, vol. 2017, Article ID 6173468, 8 pages, 2017. https://doi.org/10.1155/2017/6173468.